Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Compact self-dual Hermitian surfaces


Authors: Vestislav Apostolov, Johann Davidov and Oleg Muskarov
Journal: Trans. Amer. Math. Soc. 348 (1996), 3051-3063
MSC (1991): Primary 53C55
MathSciNet review: 1348147
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we obtain a classification (up to conformal equivalence) of the compact self-dual Hermitian surfaces. As an application, we prove that every compact Hermitian surface of pointwise constant holomorphic sectional curvature with respect to either the Riemannian or the Hermitian connection is Kähler.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 53C55

Retrieve articles in all journals with MSC (1991): 53C55


Additional Information

Vestislav Apostolov
Affiliation: Institute of Mathematics, Bulgarian Academy of Sciences, Acad. G. Bonchev St. bl.8, 1113 Sofia, Bulgaria

Johann Davidov
Affiliation: Institute of Mathematics, Bulgarian Academy of Sciences, Acad. G. Bonchev St. bl.8, 1113 Sofia, Bulgaria
Email: jtd@bgearn.bitnet

Oleg Muskarov
Affiliation: Institute of Mathematics, Bulgarian Academy of Sciences, Acad. G. Bonchev St. bl.8, 1113 Sofia, Bulgaria

DOI: http://dx.doi.org/10.1090/S0002-9947-96-01585-1
PII: S 0002-9947(96)01585-1
Received by editor(s): December 13, 1994
Additional Notes: Research parially supported by the Bulgarian Ministry of Science and Education, contract MM-423/94.
Article copyright: © Copyright 1996 American Mathematical Society